Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Multiplicative decomposition of probability measures

Author: Harald Luschgy
Journal: Proc. Amer. Math. Soc. 111 (1991), 197-204
MSC: Primary 28A35
MathSciNet review: 1043415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate decompositions of probability measures having the feature that the component of interest in the decomposition of a product probability measure is the product of the corresponding components in the decomposition of the factors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35

Additional Information

PII: S 0002-9939(1991)1043415-8
Keywords: Multiplicative band projections, decompositions of product measures, invariant measures
Article copyright: © Copyright 1991 American Mathematical Society